# SDR QXEA2010120300844

- Difficulty date: November 29, 2010
- Submitted: December 4, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 22,476 hours, 16,278 cycles
- Engine: Ge CF34*
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Failed
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT BY THE MAIN CABIN DOOR CHARGING LIGHT IS NOT ON AND STRAP HOLDING LIGHT BROKE.  REPLACED FLASHLIGHT AND STRAP.  RETURNED TO SERVICE.
